Format

Send to

Choose Destination
See comment in PubMed Commons below
West Indian Med J. 2012 Oct;61(7):743-5.

Pityriasis lichenoides chronica associated with use of HMG-CoA reductase inhibitors.

Author information

1
Cardiac Unit, The Queen Elizabeth Hospital, St Michael, Barbados, West Indies. jeffmassay@gmail.com

Abstract

Herein, we present three cases of Pityriasis lichenoides chronica (PLC) in patients who developed the rash after use of 3-hydroxy-3-methyl-glutaryl-Coenzyme A (HMG-CoA) reductase inhibitors. The patients had complete resolution after standard treatment by dermatologists and withdrawal of the offending agents. In one case, the patient had a previous episode of a similar rash that occurred with HMG-CoA reductase inhibitors use many years previously. Pityriasis lichenoides chronica is a condition of unknown aetiology. Several agents have been associated with its presentation. We postulate HMG-CoA reductase inhibition in skin presents a final common pathway for the presentation of PLC in select patients.

PMID:
23620974
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center